# SDR AALA20120512010

- Difficulty date: May 12, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 44,246 hours, 23,831 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sense Line
- Condition: Loose
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED BOS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SECURED AND TORQUED RIGHT INTERMEDIATE STAGE SENSE LINE THAT HAD BACKED OFF.  SYSTEM GROUND CHECK NORMAL OPERATION.
